Real Academia de Ciencias Exactas, Físicas y Naturales
Revista Serie A Matemáticas (RACSAM)
Serie A | Volumen 108 | Número 2 | Año 2014
ÍNDICE / INDEX
(Avaliable on line at link.springer.com)
Original papers
pág. 317
A note on the real projection of the zeros of partial sums of Riemann zeta function
E. Dubon, G. Mora, J.M. Sepulcre, J.I. Ubeda, T. Vidal
DOI: 10.1007/s13398-012-0094-2. Avaliable on line at link.springer.com/article/10.1007/s13398-012-0094-2
pág. 335
Two coupled weak contraction theorems in partially ordered metric spaces
B.S. Choudhury, A. Kundu
DOI: 10.1007/s13398-012-0095-1. Avaliable on line at link.springer.com/article/10.1007/s13398-012-0095-1
pág. 353
Extending and factorizing bounded bilinear maps defined on order continuous Banach function spaces
J.M. Calabuig, M. Fernández Unzueta, F. Galaz-Fontes, E.A. Sánchez-Pérez
DOI: 10.1007/s13398-012-0101-7. Avaliable on line at link.springer.com/article/10.1007/s13398-012-0101-7
pág. 369
Common f-endpoint for hybrid generalized multi-valued contraction mappings
M. Abbas, F. Khojasteh
DOI: 10.1007/s13398-012-0107-1. Avaliable on line at link.springer.com/article/10.1007/s13398-012-0107-1
pág. 377
Common fixed point theorems under weakly Hardy-Rogers-type contraction conditions in ordered orbitally complete metric spaces
H.K. Nashine, Z. Kadelburg
DOI: 10.1007/s13398-012-0106-2. Avaliable on line at link.springer.com/article/10.1007/s13398-012-0106-2
pág. 397
On an elliptic system related to desertification studies
J.I. Díaz, P. Kyriazopoulos
DOI: 10.1007/s13398-012-0108-0. Avaliable on line at link.springer.com/article/10.1007/s13398-012-0108-0
pág. 405
Weighted Banach spaces of harmonic functions
E. Jordá, A.M. Zarco
DOI: 10.1007/s13398-012-0109-z. Avaliable on line at http://link.springer.com/article/10.1007/s13398-012-0109-z
pág. 419
Calibers, ω-continuous maps and function spaces
O.G. Okunev, V.V. Tkachuk
DOI: 10.1007/s13398-012-0111-5. Avaliable on line at link.springer.com/article/10.1007/s13398-012-0111-5
pág. 431
Set-valued Prešić-Reich type mappings in metric spaces
S. Shukla, R. Sen
DOI: 10.1007/s13398-012-0114-2. Avaliable on line at link.springer.com/article/10.1007/s13398-012-0114-2
pág. 441
Optimal partial regularity for sub-elliptic systems related to Hörmander’s vector fields: the controllable growth case
J. Wang
DOI: 10.1007/s13398-013-0116-8. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0116-8
Survey
pág. 465
Dynamical analytic multifunctions
M. Kosek
DOI: 10.1007/s13398-013-0118-6. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0118-6
Original papers
pág. 475
Common fixed points of pseudo compatible mappings
R.P. Pant, R.K. Bisht
DOI: 10.1007/s13398-013-0119-5. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0119-5
pág. 483
Common fixed points for multivalued generalized contractions on partial metric spaces
H. Aydi, M. Abbas, C. Vetro
DOI: 10.1007/s13398-013-0120-z. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0120-z
pág. 503
A note on fixed point results without monotone property in partially ordered metric space
D. Đorić, Z. Kadelburg, S. Radenović, P. Kumam
DOI: 10.1007/s13398-013-0121-y. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0121-y
pág. 511
Operators preserving ℓ∞
M. Wójtowicz
DOI: 10.1007/s13398-013-0122-x. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0122-x
pág. 519
Fixed points of generalized α-ψ-contractions
P. Amiri, Sh. Rezapour, N. Shahzad
DOI: 10.1007/s13398-013-0123-9. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0123-9
pág. 527
On Fourier coefficients of Eisenstein-Hilbert series
A. Arenas, J.-L. García-Roig
DOI: 10.1007/s13398-013-0124-8. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0124-8
pág. 541
Diagonal extendible multilinear operators between ℓp-spaces
D. Carando, V. Dimant, P. Sevilla-Peris, R. Villafañe
DOI: 10.1007/s13398-013-0125-7. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0125-7
pág. 557
J-class abelian semigroups of matrices on Cn and hypercyclicity
A. Ayadi, H. Marzougui
DOI: 10.1007/s13398-013-0126-6. Avaliable on line at http://link.springer.com/article/10.1007/s13398-013-0126-6
pág. 567
On the integral of Riemann-Stieltjes
M. Valdivia
DOI: 10.1007/s13398-013-0128-4. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0128-4
pág. 577
Regularity in Orlicz spaces for nondivergence degenerate elliptic equations in carnot groups
P. Niu, M. Zhu
DOI: 10.1007/s13398-013-0127-5. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0127-5
pág. 603
Error estimates for quadrature rules with maximal even trigonometric degree of exactness
M.P. Stanić, A.S. Cvetković, T.V. Tomović
DOI: 10.1007/s13398-013-0129-3. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0129-3
pág. 617
A numerical approach to solve an inverse problem in lubrication theory
H. Lombera, J.I. Tello
DOI: 10.1007/s13398-013-0130-x. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0130-x
pág. 633
Generalized nonexpansive mappings in ordered metric spaces and their (common) fixed points with applications
H.K. Nashine, Z. Kadelburg
DOI: 10.1007/s13398-013-0131-9. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0131-9
pág. 653
A new continuity condition and fixed point theorems with applications
V. Pant, R.K. Bisht
DOI: 10.1007/s13398-013-0132-8. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0132-8
pág. 669
On complete moment convergence for arrays of rowwise negatively associated random variables
Y. Wu
DOI: 10.1007/s13398-013-0133-7. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0133-7
pág. 683
Local Sobolev-Morrey estimates for nondivergence operators with drift on homogeneous groups
X. Feng, P. Niu
DOI: 10.1007/s13398-013-0134-6. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0134-6
pág. 711
Some inclusion results associated with certain subclass of analytic functions inolving Hohlov operator
T. Thulasiram, K. Suchithra, T.V. Sudharsan, G. Murugusundaramoorthy
DOI: 10.1007/s13398-013-0135-5. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0135-5
pág. 721
Fixed point theorems for multi-valued contractions in distance spaces
A. Amini-Harandi, M. Fakhar, H.R. Hajisharifi, A. Petruşel
DOI: 10.1007/s13398-013-0136-4. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0136-4
pág. 733
On Lorentz and Orlicz-Lorentz subspaces of bounded families and approximation type operators
M. Gupta, A. Bhar
DOI: 10.1007/s13398-013-0137-3. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0137-3
pág. 757
Distances from selectors to spaces of functions
C. Angosto
DOI: 10.1007/s13398-013-0138-2. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0138-2
pág. 769
On the orbifold structure of the moduli space of Riemann surfaces of genera four and five
G. Bartolini, A.F. Costa, M. Izquierdo
DOI: 10.1007/s13398-013-0140-8. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0140-8
pág. 795
Some integral type fixed point theorems in Non-Archimedean Menger PM-Spaces with common property (E.A)
S. Chauhan, S. Radenović, M. Imdad, C. Vetro
DOI: 10.1007/s13398-013-0142-6. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0142-6
pág. 811
Existence of periodic solutions of fourth-order nonlinear difference equations
H. Shi, X. Liu, Y. Zhang, X. Deng
DOI: 10.1007/s13398-013-0143-5. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0143-5
pág. 827
A note on the integral of Riemann–Stieltjes
M. Valdivia, M. Fúnez
DOI: 10.1007/s13398-013-0145-3. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0145-3
pág. 833
Characterization of L. Schwartz’ convolutor and multiplier spaces O′C and OM by the short-time Fourier transform
C. Bargetz, N. Ortner
DOI: 10.1007/s13398-013-0144-4. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0144-4
pág. 849
Are Eberlein-Grothendieck scattered spaces σ-discrete?
A. Avilés, D.G. Sánchez
DOI: 10.1007/s13398-013-0146-2. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0146-2
pág. 861
An application of Kadets renorming theorem to vector-valued Riemann integrability
R. Ruiz de Cenzano
DOI: 10.1007/s13398-013-0147-1. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0147-1
pág. 867
A nonlinear bilaplacian equation with hinged boundary conditions and very weak solutions: analysis and numerical solution
I. Arregui, J.I. Díaz, C. Vázquez
DOI: 10.1007/s13398-013-0148-0. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0148-0
pág. 881
The Taylor expansion of the exponential map and geometric applications
M.G. Monera, A. Montesinos-Amilibia, E. Sanabria-Codesal
DOI: 10.1007/s13398-013-0149-z. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0149-z
pág. 907
Analytic operator-valued Feynman integrals of certain finite-dimensional functionals on function space
J.G. Choi, D. Skoug, S.J. Chang
DOI: 10.1007/s13398-013-0150-6. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0150-6
pág. 917
Geodesics between Hilbertian operator spaces
C. Radu
DOI: 10.1007/s13398-013-0151-5. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0151-5
pág. 923
Torsion of rational elliptic curves over quadratic fields
E. González-Jiménez, J.M. Tornero
DOI: 10.1007/s13398-013-0152-4. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0152-4
pág. 935
On a nonlocal discrete diffusion system modeling life tables
F. Morillas, J. Valero
DOI: 10.1007/s13398-013-0153-3. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0153-3
pág. 957
Existence and uniqueness of best proximity point for contractions of Geraghty type
A. Almeida, J. Harjani, K. Sadarangani
DOI: 10.1007/s13398-013-0154-2. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0154-2
pág. 973
An approach from answer set programming to decision making in a railway interlocking system
E. Roanes-Lozano, J.A. Alonso, A. Hernando
DOI: 10.1007/s13398-013-0155-1. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0155-1
pág. 989
Parovičenko spaces with structures
W. Kubiś, A. Kucharski, S. Turek
DOI: 10.1007/s13398-013-0156-0. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0156-0
pág. 1005
Multi-valued F-contractions in 0-complete partial metric spaces with application to Volterra type integral equation
D. Paesano, C. Vetro
DOI: 10.1007/s13398-013-0157-z. Avaliable on line at http://link.springer.com/article/10.1007/s13398-013-0157-z
pág. 1021
Fuglede-Putnam type theorems via the generalized Aluthge transform
M.H.M. Rashid
DOI: 10.1007/s13398-013-0158-y. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0158-y
pág. 1035
Mackey hyperplanes/enlargements for Tweddle’s space
S.A. Saxon
DOI: 10.1007/s13398-013-0159-x. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0159-x
pág. 1055
Multiple solutions for a class of Neumann doubly eigenvalue boundary value systems involving the (p1(x),…,pn(x))-Laplacian
G.A. Afrouzi, Q. Zhang, A. Hadjian
DOI: 10.1007/s13398-013-0160-4. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0160-4